| Catalog Number |
08K28-12 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction/removal number: 3002809144-06/4/19-006-r.A product recall letter was issued to all architect bnp customers who have received calibrator or control lots still within dating.The letter informs the customer of the issue regarding a time dependent stability issue of the architect bnp calibrators and controls that may lead to controls out of range and shift in control and patient results.The letter informs the customer all architect bnp calibrators and controls will have shortened expiration dates of 165 days from the date of manufacture.The letter instructs the customer to discontinue use of the lots which are beyond the 165 day expiration and destroy any remaining inventory.The cause of the shift is instability of the architect bnp calibrators and controls.
Event or Problem Description
The customer observed biorad controls shift high on the architect bnp assay.The customer indicated the assay was calibrated with control lot 44k82018.There was no report of incorrect patient results or impact to patient management.
Additional Manufacturer Narrative
After further evaluation, the suspect medical device architect bnp controls, list 08k28-12, lot 44k82818, manufacturing site (b)(4) is no longer considered a likely cause.Therefore, this medical device report is not related to remedial action 3002809144-06/4/19-006-r and is unassigned from the field action.Refer to mdr 3002809144-2019-00382 which was submitted for the customer's issue on an alternate suspect medical device.